It is currently Wed Aug 16, 2017 9:57 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Fri Dec 16, 2011 4:44 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 15, 2011 2:54 pm
Posts: 3
Very strange. I have been on Suboxone Films for a year now and last week i asked my Doc if we could switch to the Generic Subutex. He had no problem with that at all.
I am on 12mg/day, and was on that much for the Suboxone as well. The strange thing is that i was moderately dizzy for 3 days after the switch, and had bad diarrhea. The dizziness was accompanied by light sensitivity as well. I especially noticed these symptoms at night, when i moved my eyes from side to side and could trigger dizziness (i think you guys will know that feeling?). This is now day 4 and i feel fine. My mood seems to be elevated , however, and i am liking Bupe better by itself. Anyone have a similar situation? I am curios as to what effects the Naloxone has on people and if my experience is common.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group